Communications in Number Theory and Physics

Volume 5 (2011)

Number 1

Wallcrossing and cohomology of the moduli space of Hitchin pairs

Pages: 1 – 56

DOI: http://dx.doi.org/10.4310/CNTP.2011.v5.n1.a1

Authors

Wu-Yen Chuang (Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Duiliu-Emanuel Diaconescu (NHETC, Rutgers University, New Jersey)

Guang Pan (Department of Physics and Astronomy, Rutgers University, New Jersey)

Abstract

Hitchin moduli space is derived from wallcrossing in the refined local Donaldson–Thomas theory of a curve. A doubly refined generalization of this theory is also conjectured and shown to similarly determine the Hodge polynomial of the same moduli space.

Full Text (PDF format)